MathSciNet Relay Station
MathSciNet bibliographic data
MR2354459 (2008f:76122) 76M12 (76N15)
Cueto-Felgueroso, Luis; Colominas, Ignasi; Nogueira, Xesús; Navarrina, Fermín; Casteleiro, Manuel Finite volume solvers and moving least-squares approximations for the compressible Navier-Stokes equations on unstructured grids. Comput. Methods Appl. Mech. Engrg. 196 (2007), no. 45-48, 4712–4736.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement